I just read where your Mom saved herself from having heart valve replacement! That is just great!
Now if and when you were to get a chance, would you ask her if she ever gets, or has got a gurgling sensation coming from her heart? In other words, can one feel "regurgitation"...
I would also like to say hidy to Delta. She has had bypass surgery a while back, and she just received FOUR stents compared to my receiving 2. She had to wait awhile to even be able to get these stents. Some were inserted into a grafted artery(ies).
I think I had a reaction to the medicine and/or polymer that line these stents, when I had my first 2. Now, I think I am having a reaction to my 2 latest. BTW the latest have a different drug in them.... Taxus stents have Paclataxal, Cypher stents have Sirolimus. My last 2 were of the Cypher variety. They elude these drugs into your bloodstream and prevent restenosis. Paclataxal is a cancer fighting drug. I have not read up on Sirolimus.
You do not hear a lot about these possible reactions, unless you read the data that the FDA scientist and others questioned the manufacturers about. Some of the unknowns were the reaction by patients to these drugs that are blended with a special polymer used to coat the inside of these drug eluding stents.
After my first 2 stents (~6 months ago), I went to an infectious disease doctor. He told me that reactions were not uncommon and for Paclataxal, the effects peaked after about 3 months, then you started feeling better.
So Delta, maybe this can explain some exhaustion or lack of energy for you. I just hope you get better soon :)
TIA Elisha :) (not transient ischemic attack lol)